# SDR MALA020315

- Difficulty date: June 2, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- System (JASC): 2120 · Air Distribution System
- Part: Compressor
- Condition: Seized
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE SHUTDOWN ON FLIGHT 2949/3059, F/A NOTED SMOKE IN VICINITY OF ROW 3 UPON SHUTDOWN WHILE SUPPLEMENTAL A/C WAS OPERATING.  MAINTENANCE TROUBLESHOOTING REVEALED SEIZED SUPPLEMENTAL A/C COMPRESSOR.  NO OTHER INFORMATION AVAILABLE AT THIS TIME.
